# SDR DALA2022100406455

- Difficulty date: September 30, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 69,747 hours, 26,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8911904) DURING INSPECTION FOUND ISLE EMERGENCY LIGHTS OUT THROUGH ROWS 19-22 DURING SERVICE CHECK. R+REPLACED BATTERY PACK PART # AD-D717-01-100 AT POWER SUPPLY M1671, IAW B737 AMM 33-51-06. OPS CHECK OK.
